BibTeX record journals/dam/DeviMM15

download as .bib file

@article{DBLP:journals/dam/DeviMM15,
  author    = {N. Safina Devi and
               Aniket C. Mane and
               Sounaka Mishra},
  title     = {Computational complexity of minimum {P4} vertex cover problem for
               regular and K1, 4-free graphs},
  journal   = {Discret. Appl. Math.},
  volume    = {184},
  pages     = {114--121},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.dam.2014.10.033},
  doi       = {10.1016/j.dam.2014.10.033},
  timestamp = {Mon, 26 Oct 2020 08:45:13 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/DeviMM15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics